Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Peak points, barriers and pseudoconvex boundary points

Author: Richard F. Basener
Journal: Proc. Amer. Math. Soc. 65 (1977), 89-92
MSC: Primary 32F15; Secondary 32E25
MathSciNet review: 0466633
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let x be a smooth boundary point of a domain in $ {{\mathbf{C}}^n}$. It is shown that x is a limit of strictly pseudoconvex boundary points whenever there is a ``plurisubharmonic barrier'' for x.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32F15, 32E25

Retrieve articles in all journals with MSC: 32F15, 32E25

Additional Information

PII: S 0002-9939(1977)0466633-9
Article copyright: © Copyright 1977 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia